zbMATH — the first resource for mathematics

Chebyshev rational approximations to \(e^{-x}\) in \([0,+\infty)\) and applications to heat-conduction problems. (English) Zbl 0187.11602

Full Text: DOI
[1] Achieser, N.I, Theory of approximation, (1956), Frederick Ungar Publishing Co., New York, Translated by C. J. Hyman · Zbl 0072.28403
[2] Ciarlet, P.G; Schultz, M.H; Varga, R.S, Numerical methods of high-order accuracy for nonlinear boundary value problems. I. one dimensional problem, Numer. math., 9, 394-430, (1967) · Zbl 0155.20403
[3] \scW. J. Cody, W. Fraser, and J. F. Hart, Rational Chebyshev approximation using linear equations. Numer. Math. To appear. · Zbl 0169.19801
[4] Meinardus, Günter, Approximation of functions: theory and numerical methods, (1967), Springer-Verlag New York, Translated by L. L. Schumaker · Zbl 0152.15202
[5] Meinardus, Günter, Abschätzungen der minimalabweichung bei rationaler approximation, (), 42-47 · Zbl 0176.35101
[6] \scHarvey S. Price and Richard S. Varga, Numerical analysis of simplified mathematical models of fluid flow in porous media. Proceedings of Symposia in Applied Mathematics, Vol. XX (to appear). American Mathematical Society, Providence.
[7] Varga, Richard S, On higher order stable implicit methods for solving parabolic partial differential equations, J. math. phys., 40, 220-231, (1961) · Zbl 0106.10805
[8] Walsh, J.L, The convergence of sequences of rational functions of best approximation with some free poles, (), 1-16
[9] Werner, Helmut, Vorlesung über approximationstheorie, (1966), Springer-Verlag New York · Zbl 0135.26705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.